# SDR CAL950246

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- Engine: Pwa JT8D217A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Support
- Condition: Broken Out
- Location: Nr 1 Engine
- Part time: 34,112 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD - FLT 0712 - PILOT REPORTED NR 1 ENGINE FAILURE WHILE EN ROUTE FROM IAD TO BOS.  THE AIRCRAFT WAS DIVERTED TO IAD WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED AFTER BORESCOPE OF THE 6TH AND 7TH STAGE COMPRESSOR SECTION FOUND DAMAGE.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  SUPPLEMENT - INVESTIGATION REVEALED THE PRIMARY CAUSE OF ENGINE FAILURE WAS DUE TO A BROKEN OUT EIGHTH STAGE STATOR SUPPORT.  (X)
